Singular problems on the half-line
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 48 (2009) no. 1, pp. 109-128
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The paper investigates singular nonlinear problems arising in hydrodynamics. In particular, it deals with the problem on the half-line of the form \[(p(t)u^{\prime }(t))^{\prime } = p(t)f(u(t)),\] \[u^{\prime }(0) = 0,\quad u(\infty ) = L.\] The existence of a strictly increasing solution (a homoclinic solution) of this problem is proved by the dynamical systems approach and the lower and upper functions method.
The paper investigates singular nonlinear problems arising in hydrodynamics. In particular, it deals with the problem on the half-line of the form \[(p(t)u^{\prime }(t))^{\prime } = p(t)f(u(t)),\] \[u^{\prime }(0) = 0,\quad u(\infty ) = L.\] The existence of a strictly increasing solution (a homoclinic solution) of this problem is proved by the dynamical systems approach and the lower and upper functions method.
Classification :
34B16, 34B40
Keywords: Singular ordinary differential equation of the second order; lower and upper functions; time singularities; unbounded domain; homoclinic solution
Keywords: Singular ordinary differential equation of the second order; lower and upper functions; time singularities; unbounded domain; homoclinic solution
@article{AUPO_2009_48_1_a9,
author = {Rach\r{u}nkov\'a, Irena and Tome\v{c}ek, Jan},
title = {Singular problems on the half-line},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {109--128},
year = {2009},
volume = {48},
number = {1},
mrnumber = {2641952},
zbl = {1209.34037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a9/}
}
TY - JOUR AU - Rachůnková, Irena AU - Tomeček, Jan TI - Singular problems on the half-line JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2009 SP - 109 EP - 128 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a9/ LA - en ID - AUPO_2009_48_1_a9 ER -
Rachůnková, Irena; Tomeček, Jan. Singular problems on the half-line. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 48 (2009) no. 1, pp. 109-128. http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a9/